John Libbey Eurotext

European Journal of Dermatology

Tegafur/gimeracil/oteracil (TS-1)-induced erythroderma with an extensive mucosal involvement and hand-foot syndrome Volume 27, issue 3, May-June 2017

Figures

  • Figure 1
Authors
Department of Dermatology,
Graduate School of Medical and Dental Sciences,
Tokyo Medical and Dental University Graduate School,
1-5-45,
Yushima,
Bunkyo-ku,
Tokyo,
113-8510 Japan

Tegafur/gimeracil/oteracil (TS-1 and/or S-1) and fluorouracil (5-FU) may cause hand-foot syndrome (HFS) as an adverse effect in patients with cutaneous lesions usually limited to the palms and soles [1-3]. Only few reports exist of extensive cutaneous and/or mucosal involvement, such as erythroderma and toxic epidermal necrolysis [4]. We present an extremely rare case of TS-1-induced erythroderma with extensive mucosal involvement, in addition to HFS.A 38-year-old Japanese man who had been treated [...]